# SDR SWAA2015121447052

- Difficulty date: September 16, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,988 hours, 49,302 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: 654645262A
- Part serial: MA2357
- Condition: Loose
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD GND SPOILER LOOSE.  R & R SPOILER IAW AMM.
